# SDR R61A2021071600569

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N443YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 16,409 hours, 11,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Sticking
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MAIN ARMING HANDLE CATCHING ON SOMETHING, DIFFICULT TO OPEN. R&R UPPER FWD AND AFT SEAL COVERS IAW AMM 52-11-21. L1 DOOR OPS CHECK GOOD.
